MAUDE Adverse Event Report: ALPHATEC SPINE, INC SAFEOP; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

ALPHATEC SPINE, INC SAFEOP; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number AIX11901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unit has not returned for evaluation.The identifying serial number has not been provided.A root cause cannot be determined at this time.If additional information is received, a supplemental report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, a patient had a postoperative deficit after undergoing a spinal procedure where a safeop unit was used.It was reported the patient had quadriceps weakness on the operative side.There was no allegation of product malfunction.

Brand Name
SAFEOP
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key14465333
Report Number2027467-2022-00031
Device Sequence Number11904491
Product Code GWF
UDI-Device Identifier00190376330723
UDI-Public00190376330723
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAIX11901
Device Catalogue NumberAIX11901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown